# SDR R61A2019121081362

- Difficulty date: November 28, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 11,522 hours, 7,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE A/C WAS OUT OF SERVICE FOR HEAVY MAINTENANCE CHECK*** IN PASSENGER CABIN, BTWN FR16-17 & RBL11, SEAT TRACK FOUND CORRODED. REPAIRED SEAT TRACK IAW SRM 53-10-10 REP 02. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
